A Shadowing Theorem for ordinary differential equations

Brian A. Coomes, Hüseyin Koçak, Kenneth J. Palmer

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


A new notion of shadowing of a pseudo orbit, an approximate solution, of an autonomous system of ordinary differential equations by an associated nearby true orbit is introduced. Then a general theorem which guarantees the existence of shadowing of pseudo orbits in compact hyperbolic sets is proved.

Original languageEnglish (US)
Pages (from-to)85-106
Number of pages22
JournalZAMP Zeitschrift für angewandte Mathematik und Physik
Issue number1
StatePublished - Jan 1 1995

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics


Dive into the research topics of 'A Shadowing Theorem for ordinary differential equations'. Together they form a unique fingerprint.

Cite this